# SDR UALA2009020200349

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 64,838 hours, 18,734 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORANGE EEL STRIP AT ROW 15 INOP.  REPLACED STRIP, OP'S NORMAL.
